MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD FLEXON; ELECTRODE, PACEMAKER, TEMPORARY

DAVIS & GECK CARIBE LTD FLEXON; ELECTRODE, PACEMAKER, TEMPORARY
Model Number 88862589-63
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Arrhythmia (1721); Death (1802); Low Blood Pressure/ Hypotension (1914); Diaphoresis (2452); Loss Of Pulse (2562); No Code Available (3191)
Date of Event 05/20/2019
Type of Reportable Event Death
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, post operative coronary artery bypass grafting on the 5th day when the patient was being readied to be discharged and the epicardial pacing wires were discontinued, shortly thereafter the patient complained of not feeling well and became diaphoretic.Hypotension also developed post-wire removal and cardiac rhythm change noted as well.The patient was pulseless and advance cardiac life support was initiated, pulse returned and patient was transferred to the intensive care unit, where his chest was opened and epinephrine was directly delivered to the heart.The patient was taken to the operating room and washed out/closed chest and returned to the intensive care unit where he was later diagnosed with anoxic brain injury.Care was withdrawn in collaboration with the family.

Brand Name
FLEXON
Common Device Name
ELECTRODE, PACEMAKER, TEMPORARY
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key8883534
Report Number9612501-2019-01531
Device Sequence Number16734706
Product Code LDF
UDI-Device Identifier10884521103733
UDI-Public10884521103733
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K955722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88862589-63
Device Catalogue Number88862589-63
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/12/2019
Initial Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Required Intervention;
Patient Age79 YR
Patient Weight105